# SDR GUUA93957071110A

- Difficulty date: July 11, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 30,597 hours, 39,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED FUEL PANELS 542DB, 542CB AND 532FB HAD SEVERE DEBONDING OF DOUBLER RING ACCESS HOLES AT WING SKIN.  FABRICATED AND INSTALLED REPAIR DOUBLERS FOR FUEL PANEL ACCESS HOLES.
